Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 118, NWS Philadelphia/Mount Holly

April 5, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 5, 2015, 9:29 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 9:29 PM EDT (01:29 UTC)
Expired
Apr 6, 2015, 4:13 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WHUS71 KPHI 060129
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT SUN APR 5 2015

ANZ450-451-061000-
/O.NEW.KPHI.SC.Y.0118.150406T0129Z-150406T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
929 PM EDT SUN APR 5 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT, HOWEVER POTENTIALLY
  BECOMING EASTERLY 10 TO 15 KT LATE TONIGHT AND EARLY MONDAY
  MORNING.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
561 
WHUS71 KPHI 060813
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EDT MON APR 6 2015



ANZ450-451-062100-
/O.CAN.KPHI.SC.Y.0118.000000T0000Z-150406T1000Z/
/O.NEW.KPHI.SC.Y.0119.150406T2100Z-150407T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
413 AM EDT MON APR 6 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM EDT TUESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-452>455-062100-
/O.NEW.KPHI.SC.Y.0119.150406T2100Z-150407T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
413 AM EDT MON APR 6 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM EDT TUESDAY.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 6:58 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 5, 6:58 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT SUN APR 5 2015

.SYNOPSIS...
A FRONT FROM SOUTHERN NEW ENGLAND TO NORTHERN NEW JERSEY AND
NORTHERN PENNSYLVANIA SHOULD SETTLE SOUTH SOME TONIGHT, THEN LIFT
NORTH SOME MONDAY AND TUESDAY. A FEW AREAS OF LOW PRESSURE WILL
DEVELOP ALONG THE FRONT BY TUESDAY. THIS FRONT WILL MOVE SOUTHWARD
THROUGH OUR AREA EARLY WEDNESDAY, THEN LIFT NORTH AS A WARM FRONT
LATE THURSDAY THROUGH FRIDAY. THE NEXT COLD FRONT WILL ARRIVE DURING
SATURDAY, THEN POTENTIALLY STALL TO OUR SOUTH SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HIGH PRESSURE IS ANCHORED OFF THE MID ATLANTIC COAST. MEANWHILE, A
FRONTAL BOUNDARY IS DRAPED FROM SOUTHERN NEW ENGLAND TO FAR
NORTHERN NEW JERSEY THEN ACROSS THE NORTHERN TIER OF PENNSYLVANIA.
THIS THEN EXTENDS ALL THE WAY TO THE CENTRAL PLAINS. THE FRONT
SHOULD SETTLE SOUTHWARD SOME TONIGHT, PROBABLY MAKING IT INTO THE
CENTRAL PORTIONS OF OUR CWA BY LATE TONIGHT.

THE MAJORITY OF THE CLOUDINESS IS NEAR AND NORTH OF THE FRONT WHERE
SHORT WAVE ENERGY COMBINED WITH AREAS OF WAA IS AIDING IN ENOUGH
ISENTROPIC UPGLIDE TO RESULT IN SOME SHOWERS. THE SOUTHERN END OF
THESE SHOWERS ARE TENDING TO WEAKEN TOWARD OUR NORTHWEST ZONES AS
BETTER LIFT IS FOCUSED FARTHER NORTH. AS A RESULT, WE WILL CONTINUE
TO DECREASE THE POPS ACROSS THE NORTH THIS EVENING. SOME ADDITIONAL
MID TO HIGH LEVEL CLOUDS MAY ARRIVE ACROSS PORTIONS OF THE AREA LATE
AS THE NEXT SHORT WAVE APPROACHES.

THE DEPTH OF THE MIXING LAYER WILL DECREASE THIS EVENING AS THE
BOUNDARY LAYER COOLS, AND AS A RESULT THE WINDS ARE ALREADY
SUBSIDING. THIS IS EXPECTED TO CONTINUE THROUGH THE NIGHT. THE
HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS, THEN
THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE DEW POINTS ARE RUNNING
LOWER IN PORTIONS OF THE SOUTHERN AND CENTRAL ZONES CURRENTLY,
THEREFORE ADJUSTMENTS WERE MADE ALTHOUGH THESE SHOULD RECOVER SOME
AS THE MIXING CONTINUES TO WEAKEN.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE FRONTAL BOUNDARY IS FORECAST TO LIFT NORTHWARD RATHER QUICKLY ON
MONDAY MORNING, LEAVING OUR REGION IN A MILD SOUTHWESTERLY FLOW.
MORNING HIGH CLOUDS SHOULD THIN AND MOVE EASTWARD ALLOWING FOR A
FAIR AMOUNT OF SUNSHINE. WE ARE EXPERIENCING AN INCREASE IN MID LEVEL
CLOUDS FROM THE WEST LATE IN THE DAY.

WE HAVE GONE A BIT ABOVE THE STATISTICAL FORECAST GUIDANCE FOR
MONDAY'S HIGHS IN THE SOUTHWESTERLY FLOW. TEMPERATURES ARE
ANTICIPATED TO RISE INTO THE LOWER 70S IN MUCH OF OUR REGION ON
MONDAY AFTERNOON WITH A COUPLE OF EXCEPTIONS. COOLER READINGS ARE
FORECAST FOR THE ELEVATED TERRAIN (MAINLY IN THE 60S) AND FOR THE
IMMEDIATE COAST (MAINLY AROUND 60 DEGREES).

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A HIGHER DEGREE OF CONSENSUS WITH THE VARIOUS MODELS AND
ENSEMBLES IS PRESENT TODAY REGARDING THE LOCATION OF A FRONTAL
BOUNDARY WHICH WILL BE THE MAJOR PLAYER IN THE WEATHER THIS WEEK.
A LARGE DIFFERENCE ON FORECASTED TEMPERATURES, PARTICULARLY
WEDNESDAY EXISTS ALONG THE BOUNDARY. SEVERAL ROUNDS OF SHOWERS ARE
POSSIBLE AS WELL. AT THIS TIME, IT LOOKS LIKE THE HEAVIEST
PERIODS OF SHOWERS WILL BE SPREAD OUT WHICH SHOULD LIMIT ANY
FLOODING THREAT FOR OUR REGION OVER THE COURSE OF THE NEXT WEEK.
TEMPERATURES LOOK WARM ENOUGH AT THE SURFACE AND AT 850 MB TO
NEGATE ANY MIXED PRECIPITATION CHANCES AS WELL.

MONDAY NIGHT: SOUTHERLY FLOW WILL CONTINUE WITH THE STATIONARY
BOUNDARY TO OUR NORTH. THIS WILL LEAD TO AN INCREASE IN CLOUDS AND A
WARM NIGHT OVERALL. STAYED FAIRLY CLOSE TO MAV, MET AND ECMWF MOS
GUIDANCE IN THIS PERIOD WITH LITTLE SPREAD PRESENT IN THESE.

TUESDAY AND TUESDAY NIGHT:  THE CHANCES FOR SHOWERS AND PERHAPS A
RUMBLE OF THUNDER INCREASE BY TUESDAY AFTERNOON. THE GFS AND ECMWF
HAVE SWAPPED PLACES FROM YESTERDAY, WITH THE 00Z ECMWF QUICKER TO
BRING IN SHOWER ACTIVITY. OTHER MODELS ARE TAKING SIDES AS WELL
WITH THE NAM MORE AGGRESSIVE AND THE 00Z UKMET KEEPING TUESDAY
DRY. CURRENT FORECAST TIMING TAKES INTO ACCOUNT BOTH POSSIBILITIES.
AS A RESULT, CLOUD COVER AND SHOWERS MAY KEEP TEMPERATURES IN
CHECK, MID- UPPER 60'S FOR PHL EVEN WITH THE SOUTHERLY WINDS AND
INCREASING 925 MB TEMPS OVER 10C. WE LIKELY GET INTO THE LOW 70'S
IF WE STAY RAIN FREE OR A FEW DEGREES COOLER IF IT RAINS MOST OF
THE DAY. THE FRONTAL BOUNDARY IS MODELED TO SHIFT SOUTH SLOWLY AND
BE OVER THE REGION TUESDAY NIGHT LEADING TO A LIKELIHOOD OF
SHOWERS IN THIS TIMEFRAME. TEMPERATURES WILL STAY RATHER WARM
WITH CLOUD COVER, SHOWERS AND SOUTHERLY FLOW TILL THE COLD FRONT
PASSES THROUGH.

WEDNESDAY: THIS FRONT MOVES THROUGH THE REGION EARLY, SETTLING
OVER THE MID-ATLANTIC STATES. WE'RE LEFT IN A RAW NORTHEAST FLOW
BEHIND THE FRONT WITH ANY WAVES OF LOW PRESSURE GOING SOUTH OF US.
WHILE THIS SHOULD ENTAIL LOWER CHANCES OF RAIN, THE NORTHEAST FLOW
WILL KNOCK DOWN TEMPERATURES CONSIDERABLY AS CURRENTLY MODELED.
THE HIGH TEMPERATURE HAS BEEN MODELED THE LAST FEW DAYS TO OCCUR
IN THE EARLY MORNING HOURS BEFORE TEMPERATURES FALL AROUND
SUNRISE THEN STAY RATHER STEADY DURING THE DAY. THE ENSEMBLE
NOISE IN THIS PERIOD IS LIKELY TIED TO THE FRONTAL TIMING. IF THE
FRONT SETS UP FARTHER NORTH WE COULD SEE TEMPERATURES WARMER THAN
FORECASTED WITH THE SAME BEING SAID IF THE FRONT SETS UP FARTHER
SOUTH. TOTAL QPF THROUGH WEDNESDAY LOOKS TO AVERAGE 1/2 INCH OR SO
ACROSS THE REGION. SEVERAL GEFS MEMBERS ARE MORE BULLISH ACROSS
NORTHERN PARTS OF THE REGION BUT THIS CAN BE FINE TUNED AS WE GET CLOSER
TO THE EVENT.

THURSDAY THROUGH SATURDAY: THE STUBBORN FRONTAL BOUNDARY TO OUR
SOUTH WILL BEGIN TO LIFT NORTHWARD AS A WARM FRONT BY FRIDAY,
CORRESPONDING TO ADDITIONAL MID-LEVEL ENERGY DIVING INTO THE
SOUTHERN PLAINS AND HEIGHT RISES ON THE EAST COAST. THIS WILL LIKELY
BRING YET MORE ROUNDS OF SHOWERS, FOCUSED ON FRIDAY NIGHT AND
SATURDAY WITH THE PASSAGE OF A COLD FRONT. SOUTHERLY FLOW AND WARMER
TEMPERATURES WILL REENTER THE PICTURE. ON THURSDAY, WENT ON THE
COOLER AND DRIER SIDE OF THE ENSEMBLE GUIDANCE GIVEN THE POTENTIAL
OF THE FRONT SETTING UP TO OUR SOUTH AND WEST. TIMING THE WARM
FRONTAL PASSAGE WILL ONCE AGAIN HAVE A LARGE SWING ON SEVERAL
WEATHER ELEMENTS, FOR NOW STAYED CLOSER TO MIDDLE OF THE ENSEMBLE
SPREAD ON FRIDAY.  MOISTURE IN THE REGION WILL CONTINUE TO INCREASE
AHEAD OF ANOTHER COLD FRONT WHICH APPROACHES THE REGION BY SATURDAY
MORNING. LOW AMOUNTS OF INSTABILITY MAY ADVECT INTO THE REGION AS
WELL, PROMOTING A THUNDER CHANCE WITH ANY SHOWERS. WITH THE REGION
LOOKING TO BE IN THE WARM SECTOR ATTM, WENT ON THE WARMER END WITH
RESPECT TO TEMPERATURES WITHIN THE ENSEMBLE SPREAD FOR THIS PERIOD
WHICH HAS TRENDED WARMER COMPARED TO YESTERDAY.

SATURDAY NIGHT AND SUNDAY: OUTSIDE OF MONDAY NIGHT THIS HAS THE BEST
CHANCE TO BE DRY AS THE SECOND COLD FRONT EXITS OUR REGION. LARGE
SPREAD BETWEEN ECMWF AND GFS. STAYED CLOSE TO WPC ENSEMBLE
GUIDANCE IN THIS PERIOD FOR MOST ELEMENTS, BUT LOWER ON POPS.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR, WITH CEILINGS AT OR ABOVE 6000 FEET FROM KABE TO NEAR
KTTN NORTHWARD THINNING OUT. SOUTHWESTERLY WINDS 10-15 KNOTS WITH
GUSTS UP TO 25 KNOTS QUICKLY DIMINISHING THIS EVENING TO LESS THAN
10 KNOTS.

MONDAY...VFR, WITH SOME INCREASE IN CLOUDS WITH BASES AT OR ABOVE
8000 FEET ESPECIALLY LATE. SOUTHWESTERLY WINDS INCREASING TO AROUND
10 KNOTS WITH GUSTS TO NEAR 20 KNOTS.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY NIGHT: VFR, WITH SOME MVFR CEILINGS
IN SHOWERS TUESDAY AFTERNOON AND NIGHT. SOUTHERLY WINDS AROUND 10
KNOTS WITH GUSTS TO 20 KNOTS TUESDAY AFTERNOON.

WEDNESDAY THROUGH THURSDAY NIGHT: VFR TO MFVR WITH PERIODS OF
SHOWERS. WINDS SHIFTING TO EAST/NORTHEAST AROUND 10 KNOTS ON
WEDNESDAY, CONTINUING THROUGH THURSDAY. SOME HIGHER GUSTS WITH THE
HIGHEST CHANCE WEDNESDAY EVENING.

FRIDAY: MVFR OR LOWER IN SHOWERS WITH WINDS SHIFTING TO SOUTHERLY
AROUND 10 KNOTS.

&&

.MARINE...
THE MILD AIR PASSING OVER THE COLD WATER WILL LIMIT THE AMOUNT OF
WIND THAT MIXES TO THE WATER'S SURFACE. IT CONTINUES TO APPEAR AS
THOUGH MOST OF OUR MARINE AREA WILL REMAIN BELOW THE SMALL CRAFT
ADVISORY CRITERIA. HOWEVER, SOME GUSTS TO ABOUT 25 KNOTS WILL
OCCUR NEAR THE SHORELINE EARLY THIS EVENING.

THE PRESSURE GRADIENT IS ANTICIPATED TO DECREASE TONIGHT. WIND
SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERIA WITH A CONTINUED SOUTH TO SOUTHWEST SURFACE FLOW

OUTLOOK...
MONDAY NIGHT AND TUESDAY: SEAS AND WINDS BELOW SCA CRITERIA.

TUESDAY NIGHT THROUGH FRIDAY: SEA SEAS THROUGHOUT. WIND GUSTS MAY
REACH 25 KNOTS FOR BRIEF INTERVALS, EASTERLY WEDNESDAY AND
THURSDAY SWITCHING TO SOUTHERLY ON FRIDAY.

&&

.FIRE WEATHER...
MONDAY WILL BE LESS WINDY THAN TODAY. WE ARE FORECASTING A SOUTHWEST
WIND AROUND 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. RELATIVE
HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 30 PERCENT AT MOST
LOCATIONS AS TEMPERATURES RISE INTO THE LOWER 70S. FINE FUELS WILL
CONTINUE TO DRY. WE MAY NEED TO ISSUE ANOTHER SPECIAL WEATHER
STATEMENT MONDAY, AND WE WILL COORDINATE WITH NEIGHBORING NWS
OFFICES AND STATE AGENCIES IN THE MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES/GORSE
NEAR TERM...GORSE/IOVINO
SHORT TERM...IOVINO
LONG TERM...GAINES
AVIATION...GAINES/GORSE
MARINE...GAINES/IOVINO
FIRE WEATHER...IOVINO
Hazardous weather outlook, Apr 5, 3:40 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT SUN APR 5 2015

NJZ001-007>010-012>015-025-PAZ054-055-060>062-070-071-101>106-061945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
340 PM EDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-061945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>024-026-027-061945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
340 PM EDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES MAY ALLOW FOR AN
INCREASE IN FIRE SPREAD INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:13 AM EDTSmall Craft AdvisoryPHI24 hr

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.